# SDR 2001UALA02178

- Difficulty date: October 26, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 28,877 hours, 21,698 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME INNER FLANGE HAS A DENT AT BODY STATION 727A STRINGER 24R. MAJOR REPAIR ACCOMPLISHED.  SPLICE ANGLE DOUBLER MANUFACTURED AND INSTALLED.  STRINGER CLIP INSTALLED.
